# SDR SWAA2024082327663

- Difficulty date: August 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 59,981 hours, 35,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER WEB CRACKED AT BS 663 (WL 167) RBL 24 TO RBL 30<[01] 04 - REPAIRED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)];[02] VERIFIED STEP 1 AUDIT CW;[03] REPAIRED RH VAPOR BARRIER WEB CRACK AT BS 663 (WL 167) RBL 24 TO RBL 30 IAW EA M-21-157-00675;[04] VERIFIED STEP 3 AUDIT CW
